# SDR TWAA0013602

- Difficulty date: August 21, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK FOUND CORROSION ON COCKPIT FLOOR PANEL, STA 149 AT RT EDGE LONGERON 18R.  REMOVED CORRODED MEMBRANE AND REPLACED WITH 0.032 7075T6 PER SRM 53-11-1 FIG 11.  INSTALLED DOUBLER ON MEMBRANE SEAM AREA PER SRM 53-01 FIG 2.
